# SDR CIEA200900007

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N350JB
- Make and model: Beech B300
- Aircraft serial: FL213
- Aircraft time: 3,952 hours, 2,467 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Worn
- Location: Zone 400
- Part time: 3,952 hours, 2,467 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 240, LT GEN TIE OPEN ANNUNCIATOR ILLUMINATED AND WOULD NOT RESET. RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MX PERFORMED ENGINES RUNS AND DUPLICATED ISSUE. GENERATOR TEST GOOD. FURTHER TROUBLESHOOTING REVEALED POSSIBLE LT BUS TIE RELAY (A253K1) STICKING. BENCHED CHECK RELAY WITH NO DEFECTS NOTED. WHILE TROUBLESHOOT, MOVED THE WIRE HARNESS AND FOUND THE BUS TIE WOULD DROP OFF LINE WHEN MOVING WIRES ON THE BACK SIDE OF CONNECTOR PLUG P473 TO RELAY. REMOVE MALE AND FEMALE PIN AND CONNECTOR (WIRE AND PIN NR 7) AND FOUND THE CONNECTOR WORN, RESULTING THE PIN AND CONNECTOR NOT MAKING GOOD CONTACT. CRIMPED THE FEMALE PIN A LITTLE MORE TO MAKE POSITIVE CONTACT ON THE PIN. RECONNECTED PINS (MALE AND FEMALE) IN THEIR ASSOCIATED CONNECTOR PLUG AS REQUIRED. RECONNECTED CONNECTOR PLUG P473 AS REQUIRED. OPS CHECK OF LT BUS TIE CHECKED GOOD WITH NO DEFECTS, EVEN WHEN APPLYING PRESSURE AND MOVING WIRES ON CONNECTOR PLUG. ALL WORK PERFORMED IAW MFG MX AND WIRING DIAGRAMS CHAPTER 24-61-01. ACFT COMPONENTS AND PANEL REINSTALLED AS REQUIRED AND RETURNED TO SERVICE WITH NO FURTHER DEFECTS.
